# SDR ABXA2021318044

- Difficulty date: March 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498209
- Condition: Cracked
- Location: Bs 413 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FWD CARGO COMPARTMENT,  STRINGER 32R HAS DAMAGE ON UPPER FLANGE RADIUS  AND END OF FLANGE AT STA413.REMOVED DAMAGE AND EVALUATED FWD. CARGO COMPARTMENT, STRINGER 32R AT STA. 413. FOUND TO BE OUT OF LIMITS IAW B767-300, SRM 53-00-03 NOTE A CRACKS ARE NOT PERMITTED. REPLACED WITH NEW STRINGER IAW B767-300 SRM 51-40-02 & SRM 53-00-03.
